# SDR CALA2024061700012

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 72,839 hours, 26,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 111A7204
- Condition: Worn
- Location: Bs 540
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC ACCESS PANEL 192DR STRUCTURE WHERE OUTBD LATCH ATTACHES WORN.  SEE IMAGE.
